# SDR IPXA2018052930150

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 82,671 hours, 16,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Contactor
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN ELECTRICALLY BEYOND MID POSITION.  REPLACED CONTACTOR R25-177 IAW SWPM 20-20-03 & WDM 52-11-01. L1 DOOR OPERATED NORMALLY IAW MM 52-11-02-2.
